Bulletin of the Belgian Mathematical Society - Simon Stevin

Spinors and isometric immersions of surfaces in 4-dimensional products

Julien Roth

Full-text: Open access

Abstract

We prove a spinorial characterization of surfaces isometrically immersed into the $4$-dimensional product spaces $\mathbb{M}^3(c)\times{\mathbb R}$ and $\mathbb{M}^2(c)\times{\mathbb R}^2$, where $\mathbb{M}^n(c)$ is the $n$-dimensional real space form of curvature $c$.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 21, Number 4 (2014), 635-652.

Dates
First available in Project Euclid: 23 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1414091007

Digital Object Identifier
doi:10.36045/bbms/1414091007

Mathematical Reviews number (MathSciNet)
MR3271325

Zentralblatt MATH identifier
1310.53054

Subjects
Primary: 53C27: Spin and Spin$^c$ geometry 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]

Keywords
Surfaces Dirac Operator Isometric Immersions

Citation

Roth, Julien. Spinors and isometric immersions of surfaces in 4-dimensional products. Bull. Belg. Math. Soc. Simon Stevin 21 (2014), no. 4, 635--652. doi:10.36045/bbms/1414091007. https://projecteuclid.org/euclid.bbms/1414091007


Export citation